Alert archive / Missouri / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 101, NWS Kansas City, MO

June 4, 20204 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 4, 2020, 2:14 AM CDT for 4 counties in Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2020, 2:14 AM CDT (07:14 UTC)
Expired
Jun 4, 2020, 3:00 AM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Daviess County, MO, DeKalb County, MO, Grundy County, MO, Livingston County, MO

The radar

The Pleasant Hill radar (KEAX), 127 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2970 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

622 
WUUS53 KEAX 040714
SVREAX
MOC061-063-079-117-040800-
/O.NEW.KEAX.SV.W.0101.200604T0714Z-200604T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
214 AM CDT Thu Jun 4 2020

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Daviess County in north central Missouri...
  Southwestern Grundy County in north central Missouri...
  Northeastern DeKalb County in northwestern Missouri...
  Northwestern Livingston County in north central Missouri...

* Until 300 AM CDT.

* At 214 AM CDT, a severe thunderstorm was located near Pattonsburg,
  or 10 miles northeast of Maysville, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Chillicothe, Trenton, Gallatin, Jamesport, Pattonsburg, Winston,
  Altamont, Jameson, Weatherby, Lock Springs, Spring Hill and Santa
  Rosa.

This includes Interstate 35 in Missouri between mile markers 63 and
75.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3988 9426 4003 9426 4011 9355 3975 9356
TIME...MOT...LOC 0714Z 266DEG 39KT 3996 9418 

HAIL...1.00IN
WIND...60MPH
 
$$

Barham
1 follow-up statement
342 
WWUS53 KEAX 040743
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
243 AM CDT Thu Jun 4 2020

MOC063-040753-
/O.CAN.KEAX.SV.W.0101.000000T0000Z-200604T0800Z/
DeKalb MO-
243 AM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEKALB COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3983 9397 4006 9397 4011 9355 3975 9356
TIME...MOT...LOC 0743Z 268DEG 30KT 3998 9379 

$$

MOC061-079-117-040800-
/O.CON.KEAX.SV.W.0101.000000T0000Z-200604T0800Z/
Daviess MO-Grundy MO-Livingston MO-
243 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR EASTERN DAVIESS...SOUTHWESTERN GRUNDY AND NORTHWESTERN LIVINGSTON
COUNTIES...

At 243 AM CDT, a severe thunderstorm was located over Jamesport, or
10 miles northeast of Gallatin, moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Chillicothe, Trenton, Gallatin, Jamesport, Lock Springs and Spring
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3983 9397 4006 9397 4011 9355 3975 9356
TIME...MOT...LOC 0743Z 268DEG 30KT 3998 9379 

HAIL...0.88IN
WIND...60MPH
 
$$

Barham

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:41 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 4, 12:41 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1241 AM CDT Thu Jun 4 2020

.Discussion...
Issued at 1241 AM CDT THU JUN 4 2020

This AFD will focus on the next 6 to 12 hours of how these two
mesoscale convective systems will impact the area. Currently there
is a east to west moving MCS over central MO that has become mostly
gust dominant, but is still developing along a low level convergent
boundary just north of the Missouri River that goes just south of
St. Joseph. This convergent boundary has been the focus for back-
building thunderstorms that have put down 1-2 inches per hour and
lead to multiple flash flood warnings in areas of Randolph and
Chariton counties with 3+ inches already fallen. This E-W oriented
line will be the focus for possible future flash flooding if storms
can continue to develop and back build until that NW MCS can
converge with this boundary, but this may only aggravate an already
saturated region. Most of central Missouri will likely see 4+ inches
of rainfall with a large area under a flash flood warning as there
is 4-5 more hours of heavy rain expected. Strong winds will likely
occur with the gust front as we have seen 40-50mph winds as it went
through Sedalia.

The MCS over northeast KS will likely also play off the E-W oriented
boundary providing a focus for it to accelerate along the arm of
storms that will likely form over the next couple hours. The main
severe threat will likely be along this boundary and south into the
KC metro area in the next few hours. There will likely be two
threats with this MCS, damaging winds and flash flooding. An
analysis of TOP's radar shows that this storm is currently outflow
dominant, but indicates strong winds behind the outflow with the
actual storms. A MCV appears to be forming on the north side of the
this MCS, which may help enhance the rear inflow jet and create a
stronger bow echo as it approaches the KS/MO border area and the KC
Metro. Low level and effective shear are all perpendicular to the
line which may help to balance the system more as it moves east.
Plenty of energy is available for this system with 3500-4000 J/kg of
MUCAPE ahead of it. DCAPE values of ~1400 J/kg indicate there is
plenty of potential for winds to reach the surface with only a weak
inversion in place as temperatures are still in the 80s. There is
some marginal effective SRH and perpendicular 0-3km shear vectors as
it enters Missouri, so we will have to watch for potential
mesovortices formation as well. What will happen when these two
features merge is a great question? CAM solutions show it merging
and stalling both systems before it finally pushes out to the SE,
but we are a bit worried it may lead to a stalling of movement and
create a major flooding concern over central and western Missouri.
Rivers and creeks will likely start to rise by morning and could
become an issue depending on how much QPF we actually get over the
region. By the afternoon the storms and their immediate threat will
move off, but river and areal flooding may still be an issue going
into the afternoon.

&&

.Aviation...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1209 AM CDT THU JUN 4 2020

The main impacts to the area will be a line of thunderstorms that
will be pushing through the area from the NW and another complex
of storms moving from east to west over central MO. These two
complexes will meet somewhere east of the KS/MO border with
widespread moderate rain, MVFR visibilities, lightning, and
potentially severe wind gusts near 60-70mph. All this will occur
in the first 6 hours of the TAFs, before things finally move off
to the SE by the early afternoon. Some rain may linger behind this
system longer than the TAFs have, but it is difficult to time
exactly when that will push east. VFR conditions are expected
after 18Z today with no precipitation in the forecast through the
end of the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Barham
Aviation...Barham
Hazardous weather outlook, Jun 3, 5:46 AM CDT, 20 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
546 AM CDT Wed Jun 3 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041100-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
546 AM CDT Wed Jun 3 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Scattered thunderstorms will be possible this evening, with large
hail and strong winds being the primary concerns. Another round of
thunderstorms will be possible, mainly south of I-70 overnight
tonight. More gusty winds will be possible with this overnight round.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There will be a chance for strong to severe storms for Thursday and
Friday. Hail and wind will be the primary concerns with this
activity.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Jun 4, 12:52 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1252 AM CDT Thu Jun 4 2020

MOZ029-030-037-038-043-044-053-054-040630-
Bates MO-Cass MO-Ray MO-Johnson MO-Lafayette MO-Henry MO-Jackson MO-
Clay MO-
1252 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR CASS...HENRY...EASTERN BATES...
CENTRAL CLAY...SOUTHERN RAY...WESTERN LAFAYETTE...JACKSON AND WESTERN
JOHNSON COUNTIES UNTIL 130 AM CDT...

At 1250 AM CDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from near Hardin to near Holden
to 10 miles east of Lowry City. Movement was west at 30 mph.

Wind gusts up to 50 mph will be possible with these outflow winds.

Locations impacted include...
Kansas City, Independence, Lee's Summit, Blue Springs, Raytown,
Liberty, Grandview, Belton, Raymore, Grain Valley, Excelsior Springs,
Harrisonville, Clinton, Kearney, Pleasant Hill, Oak Grove, Richmond,
Odessa, Greenwood and Lexington.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 8 and 46.
 Interstate 35 in Missouri between mile markers 14 and 24.
 Interstate 470 between mile markers 2 and 16.
 Interstate 435 between mile markers 58 and 62, and between mile
markers 65 and 67.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
west central Missouri.

LAT...LON 3805 9410 3804 9411 3806 9413 3804 9419
      3864 9455 3935 9446 3931 9377 3869 9380
      3824 9352 3821 9352 3822 9356 3820 9356
      3821 9405 3803 9406
TIME...MOT...LOC 0550Z 085DEG 25KT 3924 9386 3869 9389 3813 9353

PP
Special weather statement, Jun 4, 1:09 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
109 AM CDT Thu Jun 4 2020

KSZ025-057-102>105-MOZ012-013-020>022-028-029-037-040700-
Wyandotte KS-Miami KS-Leavenworth KS-Johnson KS-Doniphan KS-
Atchison KS-Buchanan MO-Andrew MO-Clay MO-Platte MO-Clinton MO-
De Kalb MO-Jackson MO-Caldwell MO-
109 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR LEAVENWORTH...SOUTHEASTERN
ATCHISON...WYANDOTTE...NORTHWESTERN MIAMI...SOUTHEASTERN DONIPHAN...
JOHNSON...BUCHANAN...SOUTHEASTERN ANDREW...NORTHWESTERN JACKSON...
CLAY...CLINTON...WEST CENTRAL CALDWELL...PLATTE AND SOUTHWESTERN
DEKALB COUNTIES UNTIL 200 AM CDT...

At 109 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Amazonia to 6 miles east of Nortonville to
near Pauline. Movement was southeast at 60 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, St. Joseph,
Shawnee, Lenexa, Leavenworth, Leawood, Liberty, Gladstone, Prairie
Village, Gardner, Lansing, Atchison, Merriam, Cameron, Mission,
Smithville and Kearney.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 7.
 Interstate 70 in Kansas between mile markers 410 and 423.
 Interstate 35 in Missouri between mile markers 0 and 53.
 Interstate 35 in Kansas between mile markers 200 and 235.
 Interstate 29 between mile markers 0 and 55.
 Interstate 635 between mile markers 0 and 12.
 Interstate 435 between mile markers 0 and 61, and between mile
markers 79 and 83.
 Interstate 229 between mile markers 0 and 12.
 Kansas Turnpike between mile markers 206 and 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas...and northwestern and west
central Missouri.

LAT...LON 3947 9518 3997 9477 3971 9412 3912 9443
      3867 9501 3869 9506 3898 9506 3899 9507
      3898 9509 3896 9508 3898 9516 3896 9517
      3897 9519 3942 9518 3942 9524
TIME...MOT...LOC 0609Z 297DEG 53KT 3988 9497 3944 9521 3900 9577

Barham
Special weather statement, Jun 4, 1:31 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
131 AM CDT Thu Jun 4 2020

MOZ014-021>023-030-031-040715-
Ray MO-Carroll MO-Clinton MO-Daviess MO-Livingston MO-Caldwell MO-
131 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIESS...EAST
CENTRAL CLINTON...NORTHERN RAY...NORTHWESTERN CARROLL...CALDWELL AND
SOUTHWESTERN LIVINGSTON COUNTIES UNTIL 215 AM CDT...

At 131 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cowgill, or 12 miles south of Hamilton, moving east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cameron, Hamilton, Braymer, Norborne, Polo, Kingston, Cowgill,
Kidder, Winston, Bogard, Tina, Ludlow, Elmira, Knoxville, Dawn and
Stet.

This includes Interstate 35 in Missouri between mile markers 39 and
53, and between mile markers 56 and 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Missouri.

LAT...LON 3959 9336 3926 9367 3955 9430 3974 9422
      3975 9421 3978 9421 3988 9417
TIME...MOT...LOC 0631Z 265DEG 19KT 3958 9391

PP
Special weather statement, Jun 4, 1:37 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
137 AM CDT Thu Jun 4 2020

KSZ057-104-105-MOZ028>030-037-043-044-053-054-040715-
Johnson KS-Wyandotte KS-Miami KS-Bates MO-Platte MO-Cass MO-Ray MO-
Johnson MO-Henry MO-Jackson MO-Clay MO-
137 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WYANDOTTE...
NORTHEASTERN MIAMI...EASTERN JOHNSON...CASS...WESTERN HENRY...
BATES...CLAY...SOUTHWESTERN RAY...SOUTHEASTERN PLATTE...JACKSON AND
SOUTHWESTERN JOHNSON COUNTIES UNTIL 215 AM CDT...

At 136 AM CDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from Woods Heights to near East
Lynne to 7 miles west of Lowry City. Movement was west at 20 mph.

Winds in excess of 30 mph will be possible with these outflow winds.

Locations impacted include...
Kansas City, Overland Park, Independence, Lee's Summit, Blue Springs,
Leawood, Raytown, Liberty, Gladstone, Grandview, Belton, Prairie
Village, Raymore, Grain Valley, Excelsior Springs, Harrisonville,
Mission, Smithville, Kearney and Pleasant Hill.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 29.
 Interstate 70 in Kansas between mile markers 420 and 423.
 Interstate 35 in Missouri between mile markers 0 and 29.
 Interstate 35 in Kansas between mile markers 232 and 235.
 Interstate 29 between mile markers 0 and 6.
 Interstate 635 between mile markers 9 and 12.
 Interstate 470 between mile markers 0 and 16.
 Interstate 435 between mile markers 37 and 78.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas...and west central Missouri.

LAT...LON 3805 9425 3805 9429 3873 9468 3946 9464
      3938 9408 3914 9409 3914 9411 3872 9411
      3821 9383 3821 9405 3806 9406 3806 9416
      3804 9420 3805 9421 3804 9421 3803 9424
TIME...MOT...LOC 0636Z 091DEG 19KT 3931 9415 3872 9418 3816 9386

PP
Local storm report, Jun 4, 1:40 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
140 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND GST     1 NNE SAINT JOSEPH AIRP 39.78N 94.91W
06/04/2020  M58 MPH          BUCHANAN           MO   PUBLIC

            ST. JOSEPH AIRPORT REPORTED 58 MPH GUST.

&&
Special weather statement, Jun 4, 1:48 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
148 AM CDT Thu Jun 4 2020

MOZ002>004-040730-
Worth MO-Gentry MO-Nodaway MO-
148 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WORTH...NORTHWESTERN
GENTRY AND SOUTHEASTERN NODAWAY COUNTIES UNTIL 230 AM CDT...

At 148 AM CDT, Doppler radar was tracking a strong thunderstorm near
Maryville, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Maryville, Stanberry, Ravenwood, Barnard, Conception Junction,
Darlington, Guilford, Clyde, Gentry, Arkoe, Worth and Conception.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Missouri.

LAT...LON 4043 9435 4012 9437 4013 9489 4043 9488
TIME...MOT...LOC 0648Z 273DEG 25KT 4032 9478

Barham

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:10 PM CDTSpecial Weather StatementEAXPettis35 min
Jun 3, 8:51 PM CDTSpecial Weather StatementEAXRandolph24 min
Jun 3, 9:29 PM CDTSpecial Weather StatementEAXRandolph46 min
Jun 3, 10:03 PM CDTFlash Flood WarningEAXRandolph6 hr
Jun 3, 10:15 PM CDTSevere Thunderstorm WarningEAXRandolph30 min
Jun 3, 10:27 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph33 min
Jun 3, 10:41 PM CDTSpecial Weather StatementEAXHoward49 min
Jun 3, 10:43 PM CDTSpecial Weather StatementEAXChariton, Macon47 min
Jun 3, 10:47 PM CDTSpecial Weather StatementEAXRandolph43 min
Jun 3, 10:53 PM CDTSevere Thunderstorm WarningEAXChariton22 min
Jun 3, 11:11 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Livingston34 min
Jun 3, 11:26 PM CDTFlash Flood WarningEAXChariton, Howard5 hr
Jun 3, 11:35 PM CDTSpecial Weather StatementEAXChariton40 min
Jun 3, 11:38 PM CDTSpecial Weather StatementEAXChariton52 min
Jun 3, 11:44 PM CDTSpecial Weather StatementEAXCarroll46 min
Jun 4, 12:03 AM CDTSpecial Weather StatementEAXHenry, Johnson, Lafayette, Pettis, Ray42 min
Jun 4, 12:08 AM CDTSevere Thunderstorm WarningEAXCarroll, Saline37 min
Jun 4, 12:14 AM CDTSpecial Weather StatementEAXAtchison46 min
Jun 4, 12:28 AM CDTFlash Flood WarningEAXCarroll, Chariton, Saline5 hr
Jun 4, 12:46 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt44 min
Jun 4, 12:49 AM CDTAreal Flood AdvisoryEAXChariton, Linn, Macon, Randolph3 hr
Jun 4, 12:51 AM CDTSpecial Weather StatementEAXHolt, Nodaway39 min
Jun 4, 12:52 AM CDTSpecial Weather StatementEAXCass, Clay, Henry, Jackson, Johnson, Lafayette and 1 more38 min
Jun 4, 1:09 AM CDTSpecial Weather StatementEAXBuchanan, Clay, Clinton, Platte51 min
Jun 4, 1:26 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, Daviess, DeKalb, Gentry and 1 more34 min
Jun 4, 1:30 AM CDTAreal Flood AdvisoryEAXAndrew, Holt3 hr
Jun 4, 1:31 AM CDTSpecial Weather StatementEAXCaldwell44 min
Jun 4, 1:37 AM CDTSpecial Weather StatementEAXBates, Cass, Clay, Jackson38 min
Jun 4, 1:41 AM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Clay, Clinton, Jackson, Platte and 1 more34 min
Jun 4, 1:48 AM CDTSpecial Weather StatementEAXGentry42 min
Jun 4, 1:52 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Cass, Clay, Clinton, Daviess and 5 more38 min
Jun 4, 2:03 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Clinton, Daviess, DeKalb, Livingston and 1 more3 hr
Jun 4, 2:17 AM CDTSpecial Weather StatementEAXCass43 min
Jun 4, 2:21 AM CDTSevere Thunderstorm WarningEAXBates, Cass39 min
Jun 4, 2:26 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Cass, Chariton, Henry, Jackson and 5 more49 min
Jun 4, 2:31 AM CDTTornado WarningEAXJackson14 min
Jun 4, 2:55 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry35 min
Jun 4, 2:59 AM CDTTornado WarningEAXBates, Cass31 min
Jun 4, 3:04 AM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Lafayette, Pettis, Saline4 min
Jun 4, 3:06 AM CDTSevere Thunderstorm WarningEAXCooper, Henry, Howard, Johnson, Lafayette, Pettis and 1 more39 min
Jun 4, 3:28 AM CDTTornado WarningEAXBates14 min
Jun 4, 3:30 AM CDTAreal Flood AdvisoryEAXCarroll, Lafayette, Ray, Saline3 hr
Jun 4, 3:40 AM CDTSpecial Weather StatementEAXCooper, Pettis50 min
Jun 4, 3:44 AM CDTRiver Flood WarningEAXCarroll4 days
Jun 4, 3:52 AM CDTRiver Flood WarningEAXHoward32 hr
Jun 4, 3:57 AM CDTRiver Flood WarningEAXRay21 days
Jun 4, 4:09 AM CDTAreal Flood WarningEAXChariton, Howard, Randolph6 hr
Jun 4, 4:50 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Lafayette, Ray, Saline6 hr
Jun 4, 7:38 AM CDTRiver Flood WarningEAXJohnson, Pettis45 hr
Jun 4, 7:38 AM CDTRiver Flood WarningEAXCooper, Saline3 days
Jun 4, 8:02 AM CDTRiver Flood WarningEAXCass, Henry, Johnson15 hr
Jun 4, 9:47 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline60 hr
Jun 4, 9:47 AM CDTRiver Flood WarningEAXCooper36 hr
Jun 4, 10:15 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Daviess, Howard, Lafayette and 3 more24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.